Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 161, NWS Atlanta, GA

April 23, 2017Houston County, Macon County, Peach County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 23, 2017, 5:07 PM EDT for Houston County, Macon County, Peach County, Georgia. It was in force for 23 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2017, 5:07 PM EDT (21:07 UTC)
Expired
Apr 23, 2017, 5:30 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Houston County, GA, Macon County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 5:18 PM EDTTSTM WND DMGSpalding, GAA TREE WAS BLOWN OVER NEAR THE INTERSECTION OF SPAULDING RD AND TRAVELERS REST RD IN MONTEZUMA
Apr 23, 5:20 PM EDTTSTM WND DMGHouston Lake Woods, GA*** 1 INJ *** A TREE WAS BLOWN OVER A ROADWAY CAUSING A 3 CAR ACCIDENT WITH 1 MINOR INJURY ON HWY 127
Apr 23, 5:21 PM EDTTSTM WND DMG1 Sse Moss Oak, GAA TREE WAS BLOWN DOWN ALONG I-75 SOUTHBOUND NEAR MILE MARKER 133.
Apr 23, 5:21 PM EDTTSTM WND DMGHenderson, GAPOWERLINES KNOCKED DOWN AT GA HWY 41 AND HWY 26
Apr 23, 5:24 PM EDTTSTM WND DMG1 Sw Grove Park, GA2-3 TREES DOWN ACORSS BOTH LANES OF SEWELL RD
Apr 23, 5:24 PM EDTTSTM WND DMG2 Nnw Grovania, GA2 TREES DOWN ACROSS I-75 SOUTH NEAR MM 131
Apr 23, 5:26 PM EDTTSTM WND DMG1 Wnw Devonwood, GALARGE TREE BRANCH SNAPPED OF A TREE ONTO A CAR ON FRANK SATTERFIELD RD
Apr 23, 5:29 PM EDTTSTM WND DMG1 E Perry, GATREE BLOWN OVER ONTO A HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

156 
WUUS52 KFFC 232107
SVRFFC
GAC153-193-225-232130-
/O.NEW.KFFC.SV.W.0161.170423T2107Z-170423T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
507 PM EDT SUN APR 23 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Macon County in west central Georgia...
  Southeastern Peach County in central Georgia...
  Southwestern Houston County in central Georgia...

* Until 530 PM EDT

* At 506 PM EDT, a severe thunderstorm was located near Winchester,
  or 10 miles northeast of Oglethorpe, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Perry, Warner Robins, Montezuma, Marshallville, Saint Louis,
  Meadowdale, Houston Lake, Grovania, Elko, Grove Park, Moss Oak,
  Winchester, Henderson and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3239 8405 3257 8368 3231 8361 3229 8382
      3229 8390 3228 8390 3227 8403
TIME...MOT...LOC 2106Z 247DEG 30KT 3236 8390 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
228 
WWUS52 KFFC 232116
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
516 PM EDT SUN APR 23 2017

GAC153-193-225-232130-
/O.CON.KFFC.SV.W.0161.000000T0000Z-170423T2130Z/
Macon GA-Peach GA-Houston GA-
516 PM EDT SUN APR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EAST CENTRAL MACON...SOUTHEASTERN PEACH AND SOUTHWESTERN HOUSTON
COUNTIES...

At 516 PM EDT, a severe thunderstorm was located over Moss Oak, or
near Perry, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Perry, Warner Robins, Marshallville, Saint Louis, Meadowdale, Houston
Lake, Grovania, Elko, Grove Park, Moss Oak, Winchester, Henderson and
Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3257 8368 3231 8361 3229 8382 3229 8390
      3243 8397
TIME...MOT...LOC 2116Z 247DEG 30KT 3239 8381 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:20 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 23, 3:20 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
320 PM EDT Sun Apr 23 2017

.SHORT TERM /Tonight through Monday Night/...

A complicated synoptic system is currently impacting the CWFA
bringing widespread beneficial rainfall to the area...plus a few
thunderstorms to portions of central Georgia. A cold front is
currently moving across western GA, while a warm front is situated
right across the Interstate 20 corridor. A weak wedge has developed
across NE GA this morning and has been re-enforced by the widespread
rainfall.

Locations east of the cold front and south of the warm front have
been in the warm sector for most of the day. This area roughly
corresponds to east of Interstate 85 and south of Interstate 20.
Less cloud cover and good heating have allowed for decent
destabilization to occur. Lapse rates remain marginal, but shear
values remain favorable. Have seen one rotating thunderstorm this
afternoon already...wouldn't rule out additional ones. Scattered
strong thunderstorms will be likely, with isolated severe
thunderstorms possible through the remainder of the afternoon. The
primary mode of severe weather should be wind gusts up to 60mph.
Localized flooding is also possible, as the potential for heavy
rainfall continues.

Luckily, surface instability begins to wane a bit as the coldest
temps aloft, associated with the mid level low, move in overnight.
Even so, lapse rates steepen to impressive values. Wouldn't be
surprised to get a few reports of small hail, even within the
showers this evening.

The mid level low pressure system will continue to slowly move
across the CWFA through Sunday. The mid level forcing will continue
the potential for isolated/scattered showers through the remainder
of the period.

NListemaa

.LONG TERM /Tuesday through Sunday/...

Extended forecast period still expected to start out quiet and mild
through mid-week followed by warmer and a bit more unsettled weather
for the latter portions. Upper-level energy with the mid to late
workweek system lifts well north of the area, but loss of upper-
level ridging and the proximity of a dying frontal boundary still
merits a chance for convection Thursday through Friday, especially
across the north. Little forcing aside from diurnal heating through
the majority of the remainder of the forecast period until late.
Overall, little change made to the long-term forecast grids with
this cycle. Please see the previous Long Term Forecast discussion
below.

20

Previous LONG TERM Forecast Discussion/Monday Night through
Saturday/...

All of the activity during the short term period will be pushing
east out of the CWA by the beginning of the long term forecast
period on Monday night. The slow moving closed H5 low will be
centered in the vicinity of Georgia and SC coastline...with
associated sfc low centered just downstream off the NC/SC coastline.
Wrap-around shower activity associated with this system will be
mainly confined to eastern counties and should gradually push east
through the overnight hours...leaving the CWA dry with mid level
heights beginning to rise.

Tuesday and Wednesday look to be very dry and pleasant as a weak mid
level shortwave ridge builds in and weak high pressure takes over at
the surface. Could see some lingering lower level cloud cover
Tuesday...but temps should begin to rebound with highs upper 70s to
low 80s Tues and mid-upper 80s Wednesday.

The weak shortwave ridge will begin to shift to the east of the
region late Wednesday into Thursday. Upstream pattern shows an
elongated trough building into the Western and Central US...with
several notable embedded shortwave troughs responsible for the
development of numerous sfc waves along a frontal boundary. This
frontal boundary will push toward the CWA early Thursday.
Deterministic models begin to diverge somewhat around this
time...but both agree the front will stall across the state by
Thursday night...which makes sense given large displacement from
parent system. Plenty of instability should allow for thunderstorm
development in the vicinity of this boundary...but weak shear argues
against robust organization at this time.

00z EC came more in line with 00z GFS tonight with a broad mid level
closed low developing within the broad cyclonic flow across the
Western/Central US...which is also now being reflected in the
ensemble data. Given this solution...strong cyclogenesis should take
place in the lee of the Rockies next weekend. This should kick the
stalled boundary across our area north as a warm front as it moves
east into the Midwest/Great Lakes... with the associated cold
front expected to approach the area at the end of the long term.

Kovacik

&&

AVIATION...
18Z Update...
Thunder should remain to the south and east of ATL this afternoon.
However, vsbys/cigs will be impacted by the showers through the
late afternoon. A wind shift is likely between 19z and 20z to the
SW. Cigs are expected to go MVFR after the heavier precip for a
few hours, but should go IFR overnight with low clouds and patchy
drizzle. Winds may also flirt with due north right before 12z,
but should mostly stay on the west side. Cigs will gradually
improve through mid to late morning on Monday.

//ATL Confidence...18Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  66  54  78 /  90  40  30  10
Atlanta         53  67  55  78 /  60  30  10   5
Blairsville     51  65  52  76 /  80  40  20  10
Cartersville    52  66  51  79 /  60  20  10   5
Columbus        53  70  54  82 /  30  10   5   5
Gainesville     52  65  55  77 /  80  40  20  10
Macon           52  71  54  81 /  70  20  10   5
Rome            51  67  52  80 /  60  20   5   5
Peachtree City  52  68  54  79 /  50  20   5   5
Vidalia         60  74  57  80 /  70  40  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...NListemaa
Hazardous weather outlook, Apr 23, 11:40 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1140 AM EDT Sun Apr 23 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1140 AM EDT Sun Apr 23 2017

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered strong and isolated severe thunderstorms will be possible
today and tonight over portions of north and central Georgia as a
cold front moves through the region. The greatest severe risk will
generally south of I-20 and east of I-85 during the afternoon and
evening hours. Damaging wind, frequent lightning, and heavy rainfall
are the primary threats. Large hail is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is a slight chance for thunderstorms Monday across the eastern
half of north and central Georgia. At this time, no severe
thunderstorms are expected.

No hazardous weather is expected Tuesday through Wednesday.

Thunderstorms will return to the forecast on Thursday and then
again next weekend as several frontal systems approach the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Apr 23, 2:29 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
229 PM EDT SUN APR 23 2017

GAZ037-047-049-231900-
Morgan GA-Walton GA-Oconee GA-
229 PM EDT SUN APR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...EASTERN
WALTON AND SOUTHEASTERN OCONEE COUNTIES UNTIL 300 PM EDT...

At 228 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Rutledge, or 7 miles west of Madison...
moving northeast at 20 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Rutledge, Bostwick, Hard Labor Creek State Park and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3370 8340 3369 8340 3354 8358 3358 8367
      3380 8355 3371 8337
TIME...MOT...LOC 1828Z 214DEG 15KT 3360 8360

WIND...50MPH
Special weather statement, Apr 23, 3:00 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT SUN APR 23 2017

GAZ037-049-231930-
Morgan GA-Oconee GA-
300 PM EDT SUN APR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN AND SOUTHEASTERN
OCONEE COUNTIES UNTIL 330 PM EDT...

At 258 PM EDT...a strong thunderstorm was over Apalachee, or near
Madison...moving northeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...heavy rain
           and frequent cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Bostwick, Bishop, Farmington and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3371 8337 3370 8340 3369 8340 3363 8349
      3367 8355 3385 8344 3377 8328 3377 8329
TIME...MOT...LOC 1858Z 222DEG 17KT 3369 8347

HAIL...0.75IN
WIND...50MPH
Special weather statement, Apr 23, 4:04 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT SUN APR 23 2017

GAZ035-046>048-232030-
Walton GA-Rockdale GA-Barrow GA-Newton GA-
404 PM EDT SUN APR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR WALTON...EASTERN ROCKDALE...
SOUTHWESTERN BARROW AND NORTHWESTERN NEWTON COUNTIES UNTIL 430 PM
EDT...

At 404 PM EDT...a strong thunderstorm was over Georgia International
Horse Park, or near Conyers...moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Winder, Monroe, Covington, Loganville, Oxford, Walnut Grove,
Bethlehem, Between, Good Hope, Jersey, Lakeview Estates, Georgia
International Horse Park, Bold Springs, Windsor, Almon,
Nicholasville, Milstead, Youth and Big Haynes Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3380 8354 3356 8398 3371 8406 3383 8393
      3393 8380 3394 8381 3398 8376
TIME...MOT...LOC 2004Z 225DEG 36KT 3368 8394

WIND...50MPH
Special weather statement, Apr 23, 4:15 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT SUN APR 23 2017

GAZ058-059-071-232045-
Butts GA-Monroe GA-Jasper GA-
415 PM EDT SUN APR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHEASTERN
MONROE AND SOUTHERN JASPER COUNTIES UNTIL 445 PM EDT...

At 415 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Berner, or near Forsyth...moving northeast
at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Forsyth, Monticello, McElheneys Crossroads, Berner, Juliette and
Adgateville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3308 8400 3339 8378 3324 8356 3314 8373
      3313 8381 3313 8382 3310 8379 3303 8392
TIME...MOT...LOC 2015Z 224DEG 32KT 3311 8388

WIND...50MPH
Special weather statement, Apr 23, 4:43 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 PM EDT SUN APR 23 2017

GAZ059-060-232115-
Putnam GA-Jasper GA-
443 PM EDT SUN APR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PUTNAM AND SOUTHEASTERN
JASPER COUNTIES UNTIL 515 PM EDT...

At 443 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Adgateville, or near Monticello...moving
northeast at 25 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Eatonton, Monticello, Shady Dale, McElheneys Crossroads, Adgateville
and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3318 8373 3323 8379 3345 8360 3330 8340
TIME...MOT...LOC 2043Z 230DEG 23KT 3322 8372

WIND...50MPH
Special weather statement, Apr 23, 4:45 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT SUN APR 23 2017

GAZ093>095-232115-
Macon GA-Peach GA-Houston GA-
445 PM EDT SUN APR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHWESTERN PEACH AND
SOUTHWESTERN HOUSTON COUNTIES UNTIL 515 PM EDT...

At 445 PM EDT...a strong thunderstorm was over Whitewater State Park,
or near Oglethorpe...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Fort Valley, Oglethorpe, Montezuma, Marshallville, Saint Louis,
Whitewater State Park, Winchester, Bartlett and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3227 8413 3238 8417 3258 8385 3231 8375
TIME...MOT...LOC 2045Z 247DEG 29KT 3234 8407

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:03 PM EDTSpecial Weather StatementFFCWalker27 min
Apr 23, 6:00 AM EDTSpecial Weather StatementFFCHenry, Rockdale, Walton45 min
Apr 23, 6:45 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Madison, Oconee, Rockdale, Walton45 min
Apr 23, 11:31 AM EDTRiver Flood WarningFFCDade30 hr
Apr 23, 2:29 PM EDTSpecial Weather StatementFFCMorgan31 min
Apr 23, 3:00 PM EDTSpecial Weather StatementFFCOconee30 min
Apr 23, 4:04 PM EDTSpecial Weather StatementFFCRockdale, Walton26 min
Apr 23, 4:15 PM EDTSpecial Weather StatementFFCJasper30 min
Apr 23, 4:43 PM EDTSpecial Weather StatementFFCJasper32 min
Apr 23, 4:45 PM EDTSpecial Weather StatementFFCMacon30 min
Apr 23, 5:22 PM EDTSpecial Weather StatementFFCJones23 min
Apr 23, 5:29 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Twiggs31 min
Apr 23, 5:30 PM EDTFlash Flood WarningFFCGwinnett4 hr
Apr 23, 5:48 PM EDTFlash Flood WarningFFCNewton, Rockdale, Walton4 hr
Apr 23, 5:59 PM EDTSpecial Weather StatementFFCTwiggs31 min
Apr 23, 6:14 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.